Advertisement

Optimale Approximation von linearen Funktionalen auf Klassen periodischer Funktionen

  • Wilhelm Forst
  • Mary Mikhail
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 556)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. 1.
    Forst, W.: Über die Breite von Klassen holomorpher periodischer Funktionen, eingereicht bei J. Approx. Theory.Google Scholar
  2. 2.
    Forst, W.: Variationsmindernde Eigenschaften eines speziellen Kreinschen Kernes, Math. Z. 148, 67–70 (1976).MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    Mikhail, M.: Optimale Interpolation holomorpher periodischer Funktionen, Dissertation, Tübingen, 1976.Google Scholar
  4. 4.
    Sard, A.: Best approximate integration formulas; best approximation formulas, Amer. J. Math. 71, 80–91 (1949).MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    Schoenberg, I.J.: Spline interpolation and best quadrature formulae, Bull. Amer. Math. Soc. 70, 143–148 (1964).MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    Schönhage, A.: Approximationstheorie, Berlin-New York, 1971.Google Scholar
  7. 7.
    Schönhage, A.: Zur Quadratur holomorpher periodischer Funktionen, J. Approx. Theory 13, 341–347 (1975).MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer-Verlag 1976

Authors and Affiliations

  • Wilhelm Forst
  • Mary Mikhail

There are no affiliations available

Personalised recommendations